# SDR JIKA2018051501

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 26,877 hours, 22,540 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 434422122
- Condition: Faulty
- Location: Zone 100
- Part time: 2 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, E, A

## Discrepancy

THE PILOT REPORTED WHILE IN CRUISE FLIGHT TO KLAN THAT THE LEFT WING OVERHEAT ANNUNCIATOR ILLUMINATED STEADILY. THE PILOT IMMEDIATELY PERFORMED EMERGENCY PROCEDURES FROM THE QRH CHECKLIST. THE ANNUNCIATOR DID NOT EXTINGUISH AFTER TWO AND HALF MINUTES. AS PER THE QRH, THE PILOT PERFORMED AN IN-FLIGHT SHUT DOWN OF THE LEFT ENGINE, DECLARED AN EMERGENCY, AND DIVERTED TO KSUS. THE LANDING WAS WITHOUT INCIDENT. MAINTENANCE PERFORMED LEAK CHECK INSPECTION OF THE LEFT NACELLE AND UNDER CARGO FLOOR AREA. NO EXTERNAL LEAKS WERE NOTED. MAINTENANCE DISCOVERED THE WING OVER HEAT SENSOR LEADING INTO THE CABIN TO BE FAULTY. MAINTENANCE REMOVED AND REPLACED THE SENSOR WITH A SERVICEABLE UNIT. PART NUMBER “4344-221-22”. MAINTENANCE COMPLIED WITH GROUND RUNS AND LEAK CHECKS AND OPERATION OF THE LEFT BLEED AIR SYSTEM WAS NORMAL.  THE AIRCRAFT WAS RELEASE FOR AN OPERATIONAL CHECK FLIGHT. CHECK FLIGHT WAS SUCCESSFUL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
